Illinois Journal of Mathematics

Kneser colorings of polyhedra

K. S. Sarkaria

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 4 (1989), 592-620.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988573

Digital Object Identifier
doi:10.1215/ijm/1255988573

Mathematical Reviews number (MathSciNet)
MR1007897

Zentralblatt MATH identifier
0699.57011

Subjects
Primary: 57M20: Two-dimensional complexes
Secondary: 05C10: Planar graphs; geometric and topological aspects of graph theory [See also 57M15, 57M25] 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Sarkaria, K. S. Kneser colorings of polyhedra. Illinois J. Math. 33 (1989), no. 4, 592--620. doi:10.1215/ijm/1255988573. https://projecteuclid.org/euclid.ijm/1255988573


Export citation